Need many opinions ,,Please respond

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ILUVLUCY
Regular Member


Date Joined Jul 2009
Total Posts : 32
   Posted 7/26/2009 2:36 PM (GMT -7)   
Ok  here is the deal...I have been on celexa 30 mgs for about 8 years and have done wonderfully along with Xanax.no panic attacks and just a tad of anxiety along the way but nothing i could not get thur......about a month ago, i had a terrible sinus infection and my nose was completley stopped up and i could not sleep for about 3 weeks.only about 3 hrs a night....As time went on and i started to get better, then i had convinced myself i was not gonna sleep and i didnt..I had no anxiety at this point...just convincing myself , oh your not gonna sleep tonight !!!!..So i went to see my phych. and he told me to up my celexa to 40 mgs and he upped my xanax ... so, At first , no sleep still, then he  gave me ambien and took it at 1130p and didnt fall asleep till 4am.felt like you know what that day......so after that i said im not taking the ambien again because it was worthless to me.....Ok, after about  a week of upping my celexa and xananx, finally im sleeping, BUT, i wake up hung over bad and  i have so much anxiety now that i cant stand it....I feel off balance and dizzy which for me is my symptoms of anxiety..Im tired too.. and my question is........and i know you all arent drs but...i think the increase in  celexa is causing this !! Im thinking of goin back down to my 30 mgs to see....What do you all think ?? Can an increase cause such anxiety? Its been 2 weeks since the increase......Please help......I see my dr next wk and im gonna let me know all this, but in the mean time, i can not stand all this anxiety.......
thanks
Lucy

Allestaria
Regular Member


Date Joined Mar 2009
Total Posts : 341
   Posted 7/26/2009 2:50 PM (GMT -7)   
Upping your dose is like taking the med again for the first time. So side effects are normal. Take your Xanax as needed.

Try some relaxation techniques before bed. Instead of saying you wont sleep. Say you will. Mind over matter.

The meds will take 4-6 weeks to start working properly again. So give them time. If you can handle it.

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 7/27/2009 6:04 AM (GMT -7)   
I don't have anymore to add than what Allestaria said. The meds do take time to reach full effects.
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium  w/Vit D, and Xanax as needed for my anxiety.  Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 1:18 AM (GMT -7)
There are a total of 2,736,238 posts in 301,363 threads.
View Active Threads


Who's Online
This forum has 151453 registered members. Please welcome our newest member, LvGuy1.
156 Guest(s), 4 Registered Member(s) are currently online.  Details
bluelyme, Girlie, Nomar Lupron 4 Me, celebrate life


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer